About Me: Female, 39, White Springs, FL, member since Sep 2010
Hi, I am 35, female, married to the love of my life and mother to 3 boys, step mother to 3 girls, and have a handsome grandson. I was Dx with C1M in Oct. 2010. It is currently 7-8 mm. I am stuck in limbo right now as I try and search for a true Chiari Specialist.
Oh side note to the diamox note I left u. When I took too much my head went the other way. I started getting headaches like u would after lumbar punctures when the fluid drops too fast. Be careful with this with that large of a dose. I am no doctor but this is from experience with the med. Good luck and I hope u find the right dose because it really has been a life saver for me it just took playing around with the dose and time of day. I hate that I get up and pee all night but it seemed to work best If I took it before bed. Good luck
Before u try topamax please try pamalor. It is a anti depresant but has great nerve pain relief. I am only a nurse and for purposes here just a fellow chiarian but topamax has some serious side effects and did me no good (one side effect is I lost a lot of hair as the topa in it blocks the folicals and it still hasn't grown back). Any time u are on a diuratic ask for labs to monitor potasium and sodium. The resltless leg is very common in k (potassium) deficiency. Also 1000mg a day to start on for a high diuretic is strange. It may be too high. It should be started slow and tappered up over time. Hope this helps steer you in the right direction.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.